# SDR N6WA2025030101

- Difficulty date: February 26, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10239
- Aircraft time: 41,308 hours, 29,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 20R BETWEEN FS295 TO FS310. REMOVED AND REPLACED STGR 20R BETWEEN FS295 TO FS310 IAW CRJ SRM 51-42-06.
